Jump to content

Search the Community

Showing results for tags 'venlaflaxine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I was referred here by my therapist after voicing concerns when my general physician put my on venflaxine, the generic for effexor, about a month ago because of my anxiety. Due to my history with SSRIs (below), she wanted to put me on something different, and put me on this SNRI, and the effect was almost immediate. I am on cloud nine every day, have become more extroverted, more confident, happy about everything, full of love and excitement for the world. Honestly its was wonderful, it was like a weight was lifted from me, and suddenly I was free of the anxiety and depression that had been weighing me down for years. I am 21 years old, and I have been dealing with terrible mental health symptoms since I was 14, so having this relief felt like Heaven. But it isn't real. Its unsustainable. And I understand now that coming down from cloud nine is going to feel like Hell. I am on 37.5 mg two times a day, and one day I missed a dose, as happens sometimes, and everything became dark. There was no happiness in anything. Everything was terrible. The weirdest was that was like someone had stuffed cotton balls in my head, even for three days after I continued doses as normal. I was cautious starting this antidepressent, because I have had a bad history with them, and I hate the idea of becoming dependent on a drug. In the fall of 2017 a psychiatrist (who I no longer see after it was revealed he liked to experiment on his patients) started me on lexapro, and after about a month of really bad symptoms he weaned me off and got me on paroxitene. I never finished my perscription, and must have just quit taking them (don't really remember), but I remember having terrible paranoia/anxiety/weight gain while taking the drug. Now with venflaxine, I don't know why I started, but I want off before its too late. I am terrified. I am terrified of throwing myself back into the anxiety and depression that has plagued me for years, but I know I deserve to get better without this drug making me high. I am terrified of the withdrawal effects, because after missing a dose I am thrown off and basically out of commission (paranoid, cotton ball in head feeling, nothing seems to make sense) for days, and I am currently in school studying engineering, which requires I be on top of things every day. I don't know what to do, or how to escape this drug. I need advice. I am scared, because this drug has shifted my entire reality, and I know that shifting things back is going to be horrible. I need advice. How do I get myself off this drug, without completely sabotaging my life, before it is too late?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy